# SDR SWAA2022032173499

- Difficulty date: February 16, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP TRACK # 6 MID FAIRING AREA CRACKED AT INTERNAL SKIN MKD DOT / [01] MESUREMENT;[02] CLEANED AND PREPARED AREA FOR REPAIR; FOUND NO CORE DAMAGE AND NO WATER DETECTED AS PER BOEING 737 SRM51-70-04-2R-1 REPAIR 1.;[03] MEASUREMENT;[04] VERIFIED STEP 1;2; AND 3;[05] REPAIRED DAMAGE AREA AT R/H FLAP TRACK #6 AS PER BOEING 737 SRM51-70-04-2R-1 REPAIR1. MATERIAL USED EY3804 A/B PO#1746221 PLUS BMS9-3-120TYD CL7 PO#1690463.;[06] PERFORMED TAP TEST AT FLAP TRACK #6 FOUND NO DELAMINATION AS PER B737 51-05-01. RESTORED ORIGINAL FINISHED AS PER B737 AMM 51-21-99-300-801;[07] VERIFIED STEP 5 AND 6
